

Draft v.13

JOINT COUNCILS MEETING AGENDA

THURSDAY, FEBRUARY 23, 2023

9:00 a.m. - 3:00 p.m. EST

Delta Hotel Ottawa City Centre

MEETING ROOM: Joliet-Frontenac

BREAKFAST: 8:00 A.M. - 8:55 A.M. EST - Room Chaudière

#		JOINT COUNCILS PRIORITY	OBJECTIVE	EXPECTED OUTCOMES	LEADS
	9:00- 9:15	Welcome	Land Acknowledgement		ICCS Secretariat
	a.m.		Welcome by GoC Hosts		Federal
			Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSCIOC & PSSDC Co- Chairs
1	9:15- 9:20 a.m.	Secretariat	A) Approval of Record of Decision from September 28, 2022, in-person meeting, Toronto, ON (TAB 1A)	For approval	Lead: Paul Wagner, PSCIOC Co- Chair
	(5 min)		B) Acceptance of February 23, 2023, meeting agenda (TAB 1B)	For approval	
2	9:20 – 10:35	Digital Trust & Credentials	Digital Trust & Credentials Program (TAB 2A & 2B)		Lead: CJ Ritchie, BC,
	a.m.	Program	Objective:		PSCIOC Co- Chair
	75 min		Ministers' January Symposium		SWAT Team
			Debrief on outcomes of the January FPT Ministers' Symposium on Digital Credentials and Cybersecurity	Outcomes from Jan Ministers' Symposium to direct development of	Co-Chair: Natasha Clarke, NS
			 Discussion on horizontal alignment of the Councils' key priority on Digital Trust and Credentials with the FPT DMs' and Ministers' Tables, the FPT DMs' Table on Service 	pan-Canadian workplan	
			Delivery Collaboration, and other DTC stakeholders	Strategic discussion on alignment of the DTC	



3	10:3 10:50 a.m. – 12:00 p.m. (70 min)	5 – 10:50 a.m. Digital Credentials Stakeholder Engagement & Research	 Discussion on development of a pan-Canadian workplan for the FPT DMs' and Ministers' Tables and alignment to the Joint Councils DTC Program Digital Trust & Credentials Program Roadmap: Building the Team (capacity) to advance work / deliverables for 2023-2024 BREAK Inventory of Recent Digital Credentials Stakeholder Engagement and Research (TAB 3) Objectives Facilitated session by Stephen Karam, Systemscope Overview of recent public engagement in provinces and territories Understand jurisdictions' interests in insights from public consultations related to digital 	Insights to inform pan-Canadian public consulta tions and engagement	Lead: Paul Wagner, GoC, PSCIOC Co- Chair Katherine Benjamin, GoC Facilitator: Stephen Karam, Systemscope
	40.6	20. 4.00	credentials		
	12:00 – 1:00 p.m.		LUNCH - Room Chaudière		
4	1:00 – 1:45 p.m. (45 min)	Joint Councils Forward Planning	Joint Councils Forward Planning (TABs 4A to 4D) Objectives A) Joint Councils Working Groups and Communities of Practice Dashboard highlighting planned contributions/deliverables of each WG and CoP to confirm ongoing alignment with the JC overarching priorities of Digital Identity, Client-Centric Services and Research & Strategic Intelligence as outlined in the JC Strategic Plan	Confirm alignment of JC priorities with the mandate / deliverables of the Councils' working groups & CoPs	Lead: Olivier Bullion, PSSDC Co- Chair ICCS Secretariat



			B) Discussion on how each group aligns		
			and supports the priorities of the		
			Councils.		
			Joint Councils:		
			1. Canada Open Government CoP		
			2. Client Centric Services Design &		
			Experience CoP		
			3. Privacy Sub-Committee		
			4. Research Committee		
			5. Data Driven Intelligence WG		
			_		
			Analytics Playbook Sub-Group		
			6. Death Notification CoP		
			7. Open Source WG		
			8. Service to Business WG		
			9. Digital Trust & Credentials Program		
			 Jurisdictional Experts on Digital 		
			Identity (JEDIs)		
			 Executive SWAT Team 		
			PSCIOC:		
			1. National CISO Committee on		
			Information Protection		
			2. ICT Policy CoP		
			3. IT Procurement CoP		
			4. Cloud CoP		
			5. MS O365 Sub-Committee		
			2000		
			PSSDC:		
			1. Contact Centre CoP		
5	1:45 –	Citizen Centric	Delivering Citizen Centric Services (TAB 5)		Lead: PSSDC
	2:30	Services			Co-Chair
	p.m.		Objective:		Sheila
					Robinson
	(45		Building Organizational Agility	Presentation	
	min)		to Deliver Better Services	supports the	Honey
	-,		10 2 00. 2011.	citizen-centric	Dacanay,
			"If we build organizational agility, government	service priority	Director,
				of the Councils	General Policy
			will deliver better services"	of the Councils	and Service,
					· ·
6	2.20	Coorciat	Wron IIn		TBS, GoC
٥	2:30 –	Secretariat	Wrap-Up		Lead: Olivier
	2:45		A) 1.1.40		Bullion,
	p.m.		A) Joint Councils Action Items (TAB 6A)		PSSDC Co-
					Chair
1					



	2:45 – 3:00 p.m.	Break	
7		Joint Councils' Meeting Evaluation (TAB 7)	Please complete form
		Adjournment of Joint Councils Meeting	
		• Thursday, August 17, 2023, at 1:00 pm EDT	
		Wednesday, June 7, 2023, at 1:00 pm EDT Thursday, August 17, 2023, at 1:00 pm EDT	
		• Thursday, May 11, 2023, at 1:00 pm EDT	
		• Thursday, April 13, 2023, at 1:00 pm EDT	
		E) Upcoming JC Teleconferences:	
		Councils: Sept. 20, 2023, Location: TBC	
		D) Next in-person meeting of the Joint	
		Privacy Sub-Committee (TABs 6F to 6I)	
		6E)	
		Service to Business WG (TABs 6C to	
		C) Updates Reports from JC sub- committees and working groups:	
		C) Undates Paparts from IC sub	
	min)	(TAB 6B)	
	(15	B) Joint Councils Bring Forward Agenda	